# SDR UPS08651693

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - COMPLETE LEFT HYD SYSTEM QTY LOST.  AT BLOCK, FLUID REMAINING 0.06.  FOUND NR 6 SPOILER ACTUATOR FILTER HOUSING CAP TO BE CRACKED AND LEAKING.  INSTALLED INTERIM FITTING AND CAP PER EO B767-2760-28637A.  ENTERED IN DMI LOG AS D369563.
